Volume 17, issue 2 (2013)

Recent Issues

Volume 18 (2014)
Issue 1 1–616
Issue 2 617–1244

Volume 17 (2013) 1–5

Volume 16 (2012) 1–4

Volume 15 (2011) 1–4

Volume 14 (2010) 1–5

Volume 13 (2009) 1–5

Volume 12 (2008) 1–5

Volume 11 (2007)

Volume 10 (2006)

Volume 9 (2005)

Volume 8 (2004)

Volume 7 (2003)

Volume 6 (2002)

Volume 5 (2001)

Volume 4 (2000)

Volume 3 (1999)

Volume 2 (1998)

Volume 1 (1997)

G&T Monographs
The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060

Geometry & Topology 17:2 (2013)

DOI: 10.2140/gt.2013.17:2

Kervaire invariants and selfcoincidences
621

Ulrich Koschorke and Duane Randall

Parametrized ring-spectra and the nearby Lagrangian conjecture
639

Thomas Kragh

Appendix: Mohammed Abouzaid

A universal characterization of higher algebraic K-theory
733

Andrew J Blumberg, David Gepner and Gonçalo Tabuada

Saturated fusion systems as idempotents in the double Burnside ring
839

Kári Ragnarsson and Radu Stancu

On the number of ends of rank one locally symmetric spaces
905

Matthew Stover

On the equivalence of Legendrian and transverse invariants in knot Floer homology
925

John A Baldwin, David Vela-Vick and Vera Vértesi

Knot contact homology
975

Tobias Ekholm, John B Etnyre, Lenhard Ng and Michael G Sullivan

Betti numbers of finite volume orbifolds
1113

Iddo Samet

Poincaré invariants are Seiberg–Witten invariants
1149

Huai-liang Chang and Young-Hoon Kiem

Characteristic classes of Hilbert schemes of points via symmetric products
1165

Sylvain Cappell, Laurentiu Maxim, Toru Ohmoto, Jörg Schürmann and Shoji Yokura

Addendum to “Commensurations and subgroups of finite index of Thompson's group F”
1199

José Burillo, Sean Cleary and Claas E Röver

Continuous families of divisors, paracanonical systems and a new inequality for varieties of maximal Albanese dimension
1205

Margarida Mendes Lopes, Rita Pardini and Gian Pietro Pirola

Contact Anosov flows on hyperbolic 3–manifolds
1225

Patrick Foulon and Boris Hasselblatt

 

Publication of this issue is now complete.